MathSciNet Relay Station
MathSciNet bibliographic data
MR743627 35J65 (35B99)
Baras, P.; Pierre, M. Singularités éliminables pour des équations semi-linéaires. (French) [Removable singularities for semilinear equations] Ann. Inst. Fourier (Grenoble) 34 (1984), no. 1, 185–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement